| Catalog Number |
200231000 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
One of the tips of the item is bent.The product damage documented in this pc has been identified during loan kit inspection, by the loan kit technician.The event date and alert date are the date that the inspection took place.There is no surgeon, procedure, or patient details available.No further information can be obtained as the case was not reported by the customer.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary one of the tips of the item is bent.The product damage documented in this pc has been identified during loan kit inspection, by the loan kit technician.The event date and alert date are the date that the inspection took place.There is no surgeon, procedure, or patient details available.No further information can be obtained as the case was not reported by the customer.The device associated with this report was returned to depuy synthes for evaluation.Visual analysis of the returned device found that the anteversion osteotome sm was deformed from the edges of the tip.The reported allegation can be confirmed.The observed condition was identified as an end of life indicator; damage consistent with repeated use and servicing.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions, and inspection procedures.The overall complaint was confirmed as the observed condition of the anteversion osteotome sm would have contributed to the complained issue.Based on the investigation findings, the potential cause is traced to end of life, and it has been determined that no corrective and/or preventative action is required.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because the date code (cv0609) provided is not a valid finished goods lot# h3.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, "[one of the tips of the item is bent]" the product was not returned to depuy synthes, however photos were provided for review.The photo investigation revealed that the device 200231000, anteversion osteotome sm was found with edges of the tip were bent and deformed.The observed condition was identified as an end of life indicator; damage consistent with repeated use and servicing.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions, and inspection procedures.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the device 200231000, anteversion osteotome sm would contribute to the complained device issue.Based on the investigation findings, potential cause can be attributed to end of life identified and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because the date code cv0609 provided is not a valid finished goods lot#.
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Added: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary :according to the information received, "[one of the tips of the item is bent]".The product was not returned to depuy synthes, however photos were provided for review.See attachment (6, 4).The photo investigation revealed that the device 200231000, anteversion osteotome sm was found with edges of the tip were bent and deformed.The observed condition was identified as an end of life indicator; damage consistent with repeated use and servicing.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions, and inspection procedures.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the device 200231000, anteversion osteotome sm would contribute to the complained device issue.Based on the investigation findings, potential cause can be attributed to end of life identified and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot:a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because the date code cv0609 provided is not a valid finished goods lot#.